# SDR R61A2021062200500

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 17,159 hours, 11,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Backboard
- Part number: 4A40307
- Part serial: ED2525
- Condition: Cracked
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK BACKBOARD ON FWD PAX DOOR SLIDE PN 4A4030-7 SN ED2525.  REMOVED AND REPLACED REF E175 AMM 25-65-01
